# SDR FDEA202211182815

- Difficulty date: November 18, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA058211
- Condition: Cracked
- Location: Bs 1258
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND SIDE OVERWING FLOOR BEAM   UPPER FLANGE AT STATION Y = 1258 X =111 FOUND CRACK INDICATION APPROXIMATELY 0.6" .  FLOORBEAM REPAIRED IAW EA # 1-5310-T0371793 PART 1  REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
